On Borel Classes of Sets of Fréchet Subdifferentiability

Tom 55 / 2007

Ondřej Kurka Bulletin Polish Acad. Sci. Math. 55 (2007), 201-209 MSC: 26B05, 54H05. DOI: 10.4064/ba55-3-2

Streszczenie

We study possible Borel classes of sets of Fréchet subdifferentiability of continuous functions on reflexive spaces.

Autorzy

  • Ondřej KurkaDepartment of Mathematical Analysis
    Faculty of Mathematics and Physics
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek